Illinois Journal of Mathematics

Immersions up to cobordism

Arunas Liulevicius

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 19, Issue 2 (1975), 149-164.

Dates
First available: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256050807

Mathematical Reviews number (MathSciNet)
MR0377933

Zentralblatt MATH identifier
0299.57013

Subjects
Primary: 57D40
Secondary: 55E10

Citation

Liulevicius, Arunas. Immersions up to cobordism. Illinois Journal of Mathematics 19 (1975), no. 2, 149--164. http://projecteuclid.org/euclid.ijm/1256050807.


Export citation